# SDR FDEA201606252137

- Difficulty date: June 25, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 68,570 hours, 24,920 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402235
- Part serial: 0464
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

RECEIVED T/E FLAP DISAGREE ON ECIAS WITH FLAPS 20 DEGREES AND 156 KIAS, RAN QRH FOR T/E FLAP DISAGREE AND LANDED WITH FLAPS 20 DEGREES, GROUND PROXIMITY TO OVERIDE, L/E ALTN FLAPS TO ALTN, T/E ALTN FLAPS TO ALTN.  UNEVENTFUL LANDING.  REMOVED AND REPLACED RT INBD FLAP TRANSMISSION REF AMM 27-51-06-4.  OPS CK LEAK CK GOOD.
